Econometric Regime Shifts and the US Subprime Bubble
Article first published online: 28 NOV 2013
Copyright © 2013 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 30, Issue 1, pages 145–169, January/February 2015
How to Cite
2015), Econometric Regime Shifts and the US Subprime Bubble, J. Appl. Econ., 30, pages 145–169, doi: 10.1002/jae.2367(
- Issue published online: 28 JAN 2015
- Article first published online: 28 NOV 2013
- Manuscript Revised: 13 SEP 2013
- Manuscript Received: 19 DEC 2012
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/anundsen001/
|jae2367-sup-0001-Appendix.pdf||PDF document||264K||Supporting info item|
|jae2367-sup-0001-Appendix.tex||application/unknown||11K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.